# SDR CALA2014052700678

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 66,559 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N85493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER SILL INTERCOSTAL CRACKED LOCATED IN BS 573 RBL 17 - 25.  R & R INTERCOSTAL AT FWD CARGO LOWER SILL AREA BS 573 BETWEEN RBL 17 - 25 IAW DWG NR 143N8549 & SRM 51-40-02.
